Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 3, NWS Austin/San Antonio, TX

April 17, 2015Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 17, 2015, 7:00 PM CDT for Kerr County, Texas. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 7:00 PM CDT (00:00 UTC)
Expired
Apr 18, 2015, 3:20 PM CDT
In force
20 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 9.97 ft at Apr 17, 2015, 7:00 PM CDT.

actionminormoderate8101204/1704/1804/19
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS44 KEWX 180000
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT FRI APR 17 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-181800-
/O.NEW.KEWX.FL.W.0003.150418T0000Z-150418T2020Z/
/HNTT2.1.ER.150417T2311Z.150418T0200Z.150418T0820Z.NO/
700 PM CDT FRI APR 17 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At Hunt.
* until Saturday afternoon...or until the warning is cancelled.
* At  6:47 PM Friday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by tonight. The 
  river will then fall below flood stage early tomorrow.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39 
  bridge floor two miles east of Hunt preventing easy travel to western parts of
  the county. Areas of the headwaters are isolated temporarily as low water 
  crossings flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hunt               10   10   10.1   Fri  7 PM   8.9   7.9   7.8   7.8   7.8


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

CVP
1 follow-up statement
535 
WGUS84 KEWX 180105
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT FRI APR 17 2015

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At Hunt AFFECTING Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC265-180135-
/O.CAN.KEWX.FL.W.0003.000000T0000Z-150418T2020Z/
/HNTT2.1.ER.150417T2311Z.150417T2330Z.150417T2357Z.NO/
805 PM CDT FRI APR 17 2015

The flood warning is cancelled for
  the Guadalupe River At Hunt.
* At  7:15 PM Friday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...the river will continue to fall to 7.8 feet by Sunday morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Hunt               10   10    9.9   Fri  7 PM   8.1   7.8   7.8   7.8   7.7


&&

LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 3:39 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 17, 3:39 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT FRI APR 17 2015

.UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH 68. A LINE OF SEVERE
THUNDERSTORMS IS MOVING ACROSS OUR SOUTH CENTRAL COUNTIES. THESE
STORMS WILL MAINTAIN THEIR INTENSITY AS THEY MOVE TO THE EAST AND
WE HAVE ISSUED A SEVERE THUNDERSTORM WATCH FOR DEWITT...
GONZALES...CALDWELL...BASTROP...LEE...FAYETTE...AND LAVACA
COUNTIES UNTIL 10PM.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT FRI APR 17 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER THE FOUR CORNERS
REGION WITH SOUTHWESTERLY FLOW ACROSS TEXAS. A 95 KT JET STREAK AT
250MB WAS NOSING INTO SOUTH TEXAS. AT THE SURFACE A WEAK COLD
FRONT STRETCHED FROM NEAR BIG SPRING TO PANDALE AND THEN BACK TO
NEAR THE BIG BEND. OVER TO THE EAST THERE WAS A STATIONARY FRONT
OVER THE COASTAL PLAINS FROM NEAR HOUSTON TO VICTORIA. WINDS
ACROSS OUR CWA WERE FROM THE EAST TO SOUTHEAST AND THE LOW LEVELS
ARE VERY MOIST WITH DEW POINT TEMPERATURES IN THE MID 60S TO LOW
70S. AREA SOUNDINGS THIS MORNING SHOWED AN UNCAPPED ATMOSPHERE
WITH 2000-3000 J/KG CAPE WITH 30 TO 40 KTS OF VERTICAL WIND SHEAR.
CONVECTION WILL BE ONGOING IN THE FIRST PERIOD. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 7PM FOR THE COUNTIES FROM
WILLIAMSON TO KARNES AND WEST. WITH MODEST SHEAR AND HIGH CAPE
STORMS MAY FORM INTO A COUPLE OF CLUSTERS ONE ALONG THE COLD
FRONT IN THE NORTH AND ANOTHER ALONG THE WARM FRONT IN THE SOUTH. OVER
THE EASTERN COUNTIES A FLASH FLOOD WATCH REMAINS IN EFFECT. THIS
AREA RECEIVED 3 TO 5 INCHES OF RAIN THURSDAY AND STORMS WILL MOVE
ALONG THE WARM FRONT PRODUCING MORE LOCALLY HEAVY RAIN. ANOTHER 1
TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 ARE POSSIBLE. EXPECTING
CONVECTION TO WEAKEN OVERNIGHT...BUT THUNDERSTORMS ARE STILL
POSSIBLE. THE UPPER LOW WILL SLOWLY MOVE TO THE EAST AND OPEN TO A
WAVE. INSTABILITY AND SHEAR WILL STILL BE FAVORABLE FOR SEVERE
THUNDERSTORMS. SO THE QUESTION TOMORROW MAY BE WHETHER OR NOT
STORMS FORM. IF THEY DO...THERE WILL LIKELY BE SOME SEVERE. SPC
HAS US IN A SLIGHT RISK. BEST CHANCES FOR STORMS WILL BE FROM THE
WEST OFF THE MOUNTAINS OF MEXICO. MOST LIKELY THREAT WILL BE LARGE
HAIL AND DAMAGING WINDS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER TROUGH WILL MOVE TO THE EAST SUNDAY. A COLD FRONT WILL
MOVE THROUGH OUR CWA. UPPER FLOW ACROSS TEXAS WILL BECOME ZONAL
FOR SUNDAY AND MONDAY. A WEAK RIDGE WILL MOVE IN FROM THE WEST
TUESDAY AND BUILD VERY SLOWLY THROUGH THE REST OF THE PERIOD.
RETURN FLOW FROM THE GULF WILL BEGIN TUESDAY AND THIS MOISTURE
WILL GIVE US CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  79  63  87  57 /  70  40  30  -   10
AUSTIN BERGSTROM INTL AIRPORT  64  79  61  87  55 /  70  40  30  -   10
NEW BRAUNFELS MUNI AIRPORT     65  79  61  87  57 /  70  40  30  -   10
BURNET MUNI AIRPORT            62  78  59  86  54 /  70  40  20  -   -
DEL RIO INTL AIRPORT           65  83  59  89  59 /  40  20  10   0  -
GEORGETOWN MUNI AIRPORT        64  78  62  86  54 /  70  40  20  -   10
HONDO MUNI AIRPORT             64  80  61  87  57 /  60  40  20  -   -
SAN MARCOS MUNI AIRPORT        64  78  61  86  57 /  80  40  30  -   10
LA GRANGE - FAYETTE REGIONAL   66  78  63  85  59 /  80  50  30  10  10
SAN ANTONIO INTL AIRPORT       66  80  63  87  59 /  70  40  20  -   10
STINSON MUNI AIRPORT           66  80  63  86  60 /  70  40  20  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
LAVACA...LEE.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 10:13 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 AM CDT FRI APR 17 2015

TXZ171>173-183>194-202>209-217>225-228-181200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1013 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
SOUTH CENTRAL TEXAS TODAY...WITH A SLIGHT RISK WEST OF A DEL RIO
TO ROCKSPRINGS LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE.

IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY
DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES.
HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO
LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS
BETWEEN 1 PM AND 1 AM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN
ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS
WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.

In the hours before

Special weather statement, Apr 17, 6:14 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 PM CDT FRI APR 17 2015

TXZ209-172345-
FAYETTE TX-
614 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE COUNTY UNTIL
645 PM CDT...

AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SCHULENBURG...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAIN WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...FAYETTEVILLE...DUBINA...HOLMAN...ENGLE...ELLINGER...REK
HILL...FREYBURG...AMMANNSVILLE...HIGH HILL...SWISS ALP...WILLOW
SPRINGS AND MULLINS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2965 9686 2964 9687 2964 9700 2975 9705
      3000 9660 2996 9657
TIME...MOT...LOC 2313Z 236DEG 36KT 2973 9685

CP
Local storm report, Apr 17, 6:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SSW COUGHRAN          28.90N  98.43W
04/17/2015  E0.75 INCH       ATASCOSA           TX   PUBLIC

&&

EVENT NUMBER EWX1500179

CVP
Local storm report, Apr 17, 6:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     2 NW FALLS CITY         29.01N  98.05W
04/17/2015                   WILSON             TX   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS BLOWN DOWN. TIME ESTIMATED
            FROM RADAR.

&&

EVENT NUMBER EWX1500180

CVP
Special weather statement, Apr 17, 6:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT FRI APR 17 2015

TXZ222-180015-
KARNES TX-
644 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KARNES COUNTY UNTIL 715
PM CDT...

AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KARNES CITY...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...RUNGE...EL OSO...CHOATE...COY CITY...
ZUNKERVILLE...PANA MARIA AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2871 9803 2887 9810 2905 9778 2874 9767
      2871 9791 2872 9792 2871 9794 2870 9802
TIME...MOT...LOC 2343Z 251DEG 27KT 2882 9798

CP
Special weather statement, Apr 17, 6:46 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT FRI APR 17 2015

TXZ218-219-228-180030-
DIMMIT TX-ZAVALA TX-FRIO TX-
646 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAVALA...
SOUTHWESTERN FRIO AND NORTHEASTERN DIMMIT COUNTIES UNTIL 730 PM
CDT...

AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG WELLS...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DILLEY...BIG WELLS...DIVOT...DERBY AND BRUNDAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2873 9968 2884 9913 2865 9910 2864 9939
      2856 9940 2855 9965
TIME...MOT...LOC 2345Z 261DEG 26KT 2865 9958

MCO
Special weather statement, Apr 17, 6:53 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
653 PM CDT FRI APR 17 2015

TXZ224-180015-
DE WITT TX-
653 PM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEWITT COUNTY UNTIL
715 PM CDT...

AT 652 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ANDER...OR 12 MILES SOUTHEAST OF YORKTOWN...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. A STRONGER PART OF THE STORM WILL PASS JUST SOUTH OF
DE WITT COUNTY.

LOCATIONS IMPACTED INCLUDE...
MEYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2887 9730 2887 9732 2890 9734 2889 9735
      2890 9738 2892 9738 2892 9741 2891 9744
      2893 9745 2894 9742 2900 9712
TIME...MOT...LOC 2352Z 250DEG 26KT 2888 9733

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:13 PM CDTSpecial Weather StatementEWXDeWitt47 min
Apr 17, 8:02 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 17, 8:34 PM CDTSpecial Weather StatementEWXLavaca26 min
Apr 17, 8:38 PM CDTSpecial Weather StatementEWXDeWitt37 min
Apr 17, 10:29 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 6:06 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 18, 9:18 AM CDTSpecial Weather StatementEWXMaverick42 min
Apr 18, 10:50 AM CDTSpecial Weather StatementEWXDimmit25 min
Apr 18, 10:53 AM CDTSpecial Weather StatementEWXDimmit52 min
Apr 18, 4:14 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr33 min
Apr 18, 4:15 PM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 18, 4:40 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr2 hr
Apr 18, 4:50 PM CDTSpecial Weather StatementEWXKendall40 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningEWXKendall47 min
Apr 18, 5:21 PM CDTAreal Flood AdvisoryEWXKendall114 min
Apr 18, 5:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr38 min
Apr 18, 6:10 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano50 min
Apr 18, 6:29 PM CDTSpecial Weather StatementEWXKendall46 min
Apr 18, 6:30 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano30 min
Apr 18, 6:45 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano30 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.